# SDR CA151022002

- Difficulty date: August 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 8,775 hours
- Engine: Garrtt TFE73121C
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVS812C
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE, THE CREW NOTICED AND SMELLED SMOKE FROM THE GASPERS. SHUTOFF THE FANS AND THE SMOKE DISAPPEARED. THE ACFT LANDED WITH NO ISSUES.  AFTER INSPECTION THE RT EVAPORATOR FAN WAS FOUND SEIZED AND SMELT BURNED.  THE FAN WAS REPLACED WITH ANOTHER O/H UNIT. THE FAN THAT FAILED WAS A FRESH O/H UNIT WITH 30.6 HOURS SINCE IT WAS INSTALLED.
